# SDR 95ZZZM690

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270KA
- Make and model: Braero HS125700A
- Aircraft serial: NA0307
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: AL5113
- Condition: Overheated
- Location: Cabin Lights
- Part time: 222 hours
- Component: A212451220
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE FROM BOS TO TEB, A PASSENGER REPORTED A BURNED PLASTIC SMELL IN THE CABIN, IT WAS TRACED TO A CABIN LIGHT BULB CONNECTION.  THE LIGHT WAS DISCONNECTED AND THE SMELL WENT AWAY.  THE AIRCRAFT CONTINUED TO ITS DESTINATION AND LANDED WITHOUT INCIDENT.  AN INSPECTION OF THE AREA REVEALED THAT THE PLASTIC CONNECTOR ON A LIGHT BULB AND MATING CONNECTOR SHOWED SIGNS OF OVERHEATING.  THE BULB AND CONNECTOR WERE REPLACED.  THE APPARENT CAUSE OF THE OVERHEATING IS THE PIN IN CONNECTOR, PART NR AL5113, NOT BEING FULLY ENGAGED.
